# SDR CALA9700736

- Difficulty date: May 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N61304
- Make and model: Boeing 7373T0
- Aircraft serial: 23355
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 189915
- Condition: Inoperative
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE NOSE GEAR RED LIGHT REMAINED ON WHEN GEAR WAS EXTENDED FOR LANDING ON APPROACH TO IAH.  THE GEAR WAS MANUALLY EXTENDED AND THREE GREEN LIGHTS WERE INDICATED.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NLG SAFETY SENSOR AT FAULT.  THE NLG SAFETY SENSOR WAS REMOVED AND REPLACED IAW MM 32-09-02, PAGE 401.  THE NOSE GEAR WAS RETRACTED SEVERAL TIMES WITH OPERATION AND INDICATIONS CHECKING GOOD.
